# SDR 99ZZZX4204

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6624N
- Make and model: Bell 206B
- Aircraft serial: 3169
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6873741
- Condition: Failed
- Location: Turbine Section
- Part time: 966 hours
- Component: CAT33903
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 6 AND NR 7 BEARINGS FAILED IN THE TURBINE.  CAUSE UNKNOWN.  FAILURE OCCURRED DURING NORMAL OPERATION.  WHILE IN CRUISE FLIGHT, ENGINE CHIP LIGHT ILLUMINATED AND IMMEDIATE LANDING INITIATED.
